Discussions By Condition: Sleep disorders

34 year old male with trouble sleeping, lowered sex drive, and acne on the back

Posted In: Sleep disorders 1 Replies
  • Posted By: erinsmogor
  • February 28, 2007
  • 09:52 PM

My boyfriend is a 34 y/o male who has been having some various problems for about a year now...he cannot stay asleep, his back is breaking out and he has a much lower sex drive.
Every night he has no problems going to sleep, but he wakes up shortly after and is extremely restless. He snores a little more when he does sleep but never sleeps more than an hour. I would estimate his sleep intervals are about 10 minutes or less each followed by 10 minutes of restlessness.
As for the skin, he has always had near perfect skin but over the last year his back and shoulders are always broken out.
Also, his sex drive has decreased by about 500% percent.

He is in very good shape and health and isnt suffering depression or work related stress and I am almost positive these 3 symptoms are connected somehow because they all started within weeks of each other. I have been unable to find any type of condition that can cause this. If anyone can help or point me in the right direction it would be greatly appreciated.

Reply Flag this Discussion

1 Replies:

  • Is there any way this could be steroid use? other symptoms might include angery rants, getting a little manic (talking fast, like on lots of coffee).You said he is in good shape, is he getting bigger muscles?if so, tell him to be really careful. There are lots of BAD side effects.Good luck.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?